# SDR DHL9980606C

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Ws 624
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RIGHT WING UPPER TRAILING EDGE PANEL AT STA XRS 624 IS DELAMINATED.  REMOVED DELAMINATED PANEL AT RT WING UPPER SURFACE TE STA XRS 624 IAW DC8 SRM 51-3-0 PG 2 FIG 52A.  INSTALLED SERVICEABLE PANEL PER DC8 SRM 51-3-0 PG 2 52A NR CARD NR 0057
